Ask The Doctor > Questions & Answers > Mummy is 65 She had a little sour food.

Mummy is 65 She had a little sour food.

Patient: Mummy is 65.. She had a little sour food, cake & ice cream at night along with milk cream in the morning.. Made her throw up frequently in the day…Doctor prescribed her stemetil MD & Vertin 8mg together which I think both are for same purpose when one feels giddy & dizzy..It made her throw up everytime she has she medicine.. While rest of the time she was Okey just very weak..On knowing doctor asked both medicine to be stopped..Was my doctor wrong in prescribing both medicines together which was too strong for her..

 

 

Doctor: Welcome to Ask The Doctor.I have read your query in detail and I understand your concern.She probably got stomach upset taking those food items. No, your doctor didn’t prescribe the wrong medications. He prescribed medications to control her vomitings. The weakness that she is experiencing must be because of either the medications or due to excessive vomitings she had.I would advise in such scenario, to give her a combination of Pantoprazole and Domperidone, that will settle her stomach upset.Make her drink plenty of oral fluids. Start her diet back with fruits and vegetables. She will get fine soon.I hope it helps.Stay Healthy.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment